MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71004
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2025 to treat bilateral lower back pain.The system was activated on (b)(6) 2025 and several weeks later the patient reported having difficulty maintaining communication between the implantable pulse generator (ipg) and the external therapy discs.Reprogramming and troubleshooting was performed and unable to correct the problem.Imaging was performed by the medical office and the ipg was reported to have migrated beyond the recommended depth as well as rotating so that it was no longer seated parallel to the skin surface.On (b)(6) 2025 a surgical revision was performed to reposition the existing ipg so that it is more superficial and positioned parallel to the skin.
 
Additional Manufacturer Narrative
All original components remain implanted and in use after being repositioned, indicating that the communication issues noted are related to the position of the device and not the function of the components.There is no indication of any component failure or malfunction.The patient was initially able to successfully use the nalu system when it was activated, indicating that the implant of the device was within the recommended depth and the position was such that communication was able to be maintained.At some point after activating the system the ipg appears to have migrated.There are no reports of any falls or trauma that the patient sustained during the several weeks between activating the system and experiencing communication issues.It is possible that the patient was receiving pain relief and thus increased activity levels prematurely, before the implant had adequate scar tissue in place to maintain stability.It is also possible that the implant was placed in unstable tissue initially, allowing the component to migrate later.Migration of implanted components is a known inherent risk of neuromodulation systems.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key22671848
Report Number3015425075-2025-00223
Device Sequence Number18004557
Product Code GZF
UDI-Device Identifier00812537037349
UDI-Public(01)00812537037349(11)241202(17)271202
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71004
Device Catalogue Number71004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown